# SDR ASAA0380095

- Difficulty date: January 18, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING WAS FOUND INOPERATIVE IN 1ST CLASS CABIN.  REPAIRED, RECONNECTED LIGHT MODULE.  LIGHTS THEN OPERATED PROPERLY.  (M)
